# SDR SWAA2020092116294

- Difficulty date: August 26, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT FWD CARGO BAY BS 500 BS 24R WL 162.  REMOVED DAMAGE ON FRAME.  FWD CARGO BAY BS 500B STR 24 RT W/L 162 REPAIRED, IAW ATS ER NR 20-03226 REV IR AND SWA EA 20-153-01738 REV IR.
